Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 138

1.

Drug reaction with eosinophilia and systemic symptoms (DRESS) associated with azithromycin in acute Epstein-Barr virus infection.

Bauer KA, Brimhall AK, Chang TT.

Pediatr Dermatol. 2011 Nov-Dec;28(6):741-3. doi: 10.1111/j.1525-1470.2011.01558.x. Epub 2011 Oct 20.

PMID:
22010986
[PubMed - indexed for MEDLINE]
2.

Allopurinol-induced DRESS syndrome in an adolescent patient.

Dewan AK, Quinonez RA.

Pediatr Dermatol. 2010 May-Jun;27(3):270-3. doi: 10.1111/j.1525-1470.2009.00983.x. Epub 2009 Oct 4.

PMID:
19804493
[PubMed - indexed for MEDLINE]
3.

Cyclophosphamide therapy for corticoresistant drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome in a patient with severe kidney and eye involvement and Epstein-Barr virus reactivation.

Laban E, Hainaut-Wierzbicka E, Pourreau F, Yacoub M, Sztermer E, Guillet G, Touchard G, Bridoux F.

Am J Kidney Dis. 2010 Mar;55(3):e11-4. doi: 10.1053/j.ajkd.2009.10.054. Epub 2010 Jan 27.

PMID:
20110143
[PubMed - indexed for MEDLINE]
4.

Penicillin V-induced drug rash with eosinophilia and systemic symptoms.

Orbak Z, Sepetcigil O, Karakelleo─člu C, G├╝lses S.

West Indian Med J. 2010 Dec;59(6):722-5.

PMID:
21702250
[PubMed - indexed for MEDLINE]
5.

Oxcarbazepine-induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS).

D'Orazio JL.

Clin Toxicol (Phila). 2008 Dec;46(10):1093-4. doi: 10.1080/15563650802342104.

PMID:
18821094
[PubMed - indexed for MEDLINE]
6.

[DRESS associated with azithromycin in a child].

Schmutz JL, Trechot P.

Ann Dermatol Venereol. 2013 Jan;140(1):75. doi: 10.1016/j.annder.2012.09.006. Epub 2012 Dec 20. French. No abstract available.

PMID:
23328369
[PubMed - indexed for MEDLINE]
7.

Drug rash with eosinophilia and systemic symptoms after chlorambucil treatment in chronic lymphocytic leukaemia.

Vaida I, Roszkiewicz F, Gruson B, Makdassi R, Damaj G.

Pharmacology. 2009;83(3):148-9. doi: 10.1159/000187429. Epub 2008 Dec 20.

PMID:
19122478
[PubMed - indexed for MEDLINE]
8.

Epstein-Barr virus acute encephalomyelitis in a 13-year-old boy.

Grillo E, da Silva RJ, Barbato Filho JH.

Eur J Paediatr Neurol. 2008 Sep;12(5):417-20. Epub 2007 Dec 3.

PMID:
18054506
[PubMed - indexed for MEDLINE]
9.

[Drug reaction with eosinophilia and systemic symptoms (DRESS)].

Descamps V.

Rev Prat. 2012 Dec;62(10):1347-52. Review. French.

PMID:
23424909
[PubMed - indexed for MEDLINE]
10.

Ten cases of drug reaction with eosinophilia and systemic symptoms (DRESS) treated with pulsed intravenous methylprednisolone.

Natkunarajah J, Goolamali S, Craythorne E, Benton E, Smith C, Morris-Jones R, Wendon J, Higgins E, Creamer D.

Eur J Dermatol. 2011 May-Jun;21(3):385-91. doi: 10.1684/ejd.2011.1300.

PMID:
21527371
[PubMed - indexed for MEDLINE]
11.

Drug rash with eosinophilia and systemic symptoms secondary to sulfasalazine.

Rosenbaum J, Alex G, Roberts H, Orchard D.

J Paediatr Child Health. 2010 Apr;46(4):193-6. doi: 10.1111/j.1440-1754.2009.01660.x.

PMID:
20546480
[PubMed - indexed for MEDLINE]
12.

Sulfasalazine-induced DRESS syndrome (Drug Rash with Eosinophilia and Systemic Symptoms).

Aquino RT, Vergueiro CS, Magliari ME, de Freitas TH.

Sao Paulo Med J. 2008 Jul;126(4):225-6.

PMID:
18853032
[PubMed - indexed for MEDLINE]
Free Article
13.

Association of DRESS syndrome with chylous ascites.

Yu MK, Yu MC, Lee F.

Nephrol Dial Transplant. 2006 Nov;21(11):3301-3. Epub 2006 Sep 5. No abstract available.

PMID:
16954168
[PubMed - indexed for MEDLINE]
Free Article
14.

First report of lamotrigine-induced drug rash with eosinophilia and systemic symptoms syndrome with pancreatitis.

Roquin G, Peres M, Lerolle N, Dib N, Mercat A, Croue A, Augusto JF.

Ann Pharmacother. 2010 Dec;44(12):1998-2000. doi: 10.1345/aph.1P350. Epub 2010 Nov 23.

PMID:
21098750
[PubMed - indexed for MEDLINE]
15.

Drug reaction with eosinophilia and systemic symptoms syndrome (DRESS) syndrome associated with azithromycin presenting like septic shock: a case report.

Sriratanaviriyakul N, Nguyen LP, Henderson MC, Albertson TE.

J Med Case Rep. 2014 Oct 8;8:332. doi: 10.1186/1752-1947-8-332.

PMID:
25297051
[PubMed - in process]
Free PMC Article
16.

Pediatric Epstein-Barr virus-associated encephalitis: 10-year review.

Doja A, Bitnun A, Ford Jones EL, Richardson S, Tellier R, Petric M, Heurter H, MacGregor D.

J Child Neurol. 2006 May;21(5):384-91.

PMID:
16901443
[PubMed - indexed for MEDLINE]
17.

Drug reaction with eosinophilia and systemic symptoms: is cutaneous phenotype a prognostic marker for outcome? A review of clinicopathological features of 27 cases.

Walsh S, Diaz-Cano S, Higgins E, Morris-Jones R, Bashir S, Bernal W, Creamer D.

Br J Dermatol. 2013 Feb;168(2):391-401. doi: 10.1111/bjd.12081.

PMID:
23034060
[PubMed - indexed for MEDLINE]
18.

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome induced by cidofovir.

Keohane C, Bacon CL, Moran B, Irvine AD, Smith OP.

Pediatr Transplant. 2011 Feb;15(1):121. doi: 10.1111/j.1399-3046.2010.01387.x. Epub 2010 Sep 15. No abstract available.

PMID:
20846239
[PubMed - indexed for MEDLINE]
19.

Drug Reaction with Eosinophilia and Systemic Symptoms: an update on pathogenesis.

Camous X, Calbo S, Picard D, Musette P.

Curr Opin Immunol. 2012 Dec;24(6):730-5. doi: 10.1016/j.coi.2012.07.010. Epub 2012 Oct 11. Review.

PMID:
23062470
[PubMed - indexed for MEDLINE]
20.

Acute promyelocytic leukemia with drug-induced hypersensitivity syndrome associated with Epstein-Barr virus infection.

Satoh A, Ikai T, Miwa H, Imai N, Hiramatsu A, Tajima E, Yamamoto H, Wakabayashi M, Miura K, Ito M, Shikami M, Imamura A, Mihara H, Kato Y, Nitta M.

Intern Med. 2004 Jan;43(1):74-8.

PMID:
14964584
[PubMed - indexed for MEDLINE]
Free Article

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk